# SDR 96ZZZX3060

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4575D
- Make and model: Beech G35
- Aircraft serial: D4727
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3592122169
- Condition: Chafed
- Location: Rt Gear Well
- Part time: 5,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND GEAR RETRACTION TEST, DISCOVERED RT AUXILIARY FUEL TANK LINE WHICH PASSES ACROSS THE TOP OF THE LANDING GEAR HAD BEEN CHAFED ABOUT ONE-HALF OF ITS THICKNESS DUE FROM A GREASE FITTING ON THE FORWARD ROLLER WHICH WAS RUBBING EACH TIME THE GEAR WAS RETRACTED.  IT WAS APPARENT THERE WAS NOT ENOUGH CLEARANCE BETWEEN GEAR AND LINE.  SUBMITTER STATES THIS COULD HAVE CAUSED A SERIOUS ACCIDENT HAD IT GONE UNDETECTED.  THIS AREA NEEDS TO BE CHECKED AT EACH ANNUAL/OR PRE-FLIGHT.
